# SDR DALA2017012900772

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 59,276 hours, 42,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED FITTING ON BEAM NR 4 AFT EDGE.  THE FITTING WAS REPLACED IAW SRM 51-30-01, 51-30-05, AND DWG 9911582 REV. T.
